# SDR AALA202507215944

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 30,006 hours, 12,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT ITEM SEAT 21C EMERGENCY EXIT LIGHT IS DETACHED FROM BOTTOM OF SEAT. REMOVE AND REPLACED SEAT 21C EMERGENCY EXIT LIGHT. PER CMM 25-23-67. OPERATIONAL CHECK GOOD.
